# SDR ASOA201000397

- Difficulty date: March 16, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 16,463 hours, 14,554 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR SUPPORT BEAM AFT LOWER ANGLE IS CRACKED APPROX .4" IN LENGTH.  R & R CARGO DOOR SUPPORT BEAM AFT LOWER ANGLE IAW SRM 51-42-21.
